I suggest you read up on the side effects really good. Not everyone has the same effects. I did not gain weight but it caused me a lot of anxiety which made me think something was wrong with me. The prednisone made me feel great, took away the pain, started to shrink my mass. I was on it for about 6 weeks all together but as soon as I started tapering off, abscesses started again. About 1 month after taking that dose I did a burst of steroids (12 days) and same thing, GM symptoms came back as I was getting off. Since March, I have not taken any steroids or any meds at all and I feel great. I know someone said they got the "moon face" it can make your face turn round shape
I've been on Prednisone on and off for the past few/couple years because of GM; been on it all, high and low dosages. I also struggle with my weight, it's been up and down, usually I've gained weight on the Prednisone (up to 20ish lbs) but luckily, I've always very easily and quickly dropped all the weight gained once I'm weaned off of the high dosages.
My weight gain is from the water retention, and eating, it ups my appetite, but I also have other medication (Adderall) that suppresses it. If I am hungry and "need" food, I healthily snack on something light.
Past that, my blood pressure is higher, it comes down once back off.